Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



"Escape'' from a potential well (part II)

Authors: R. Subramanian and R. E. Kronauer
Journal: Quart. Appl. Math. 30 (1972), 127-142
DOI: https://doi.org/10.1090/qam/99734
MathSciNet review: QAM99734
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Subramanian and R. E. Kronauer, "Escape'' from a potential well. I, Quart. Appl. Math, (to appear)
  • [2] R. E. Kronauer and S. A. Musa, Exchange of energy between oscillations in weakly nonlinear conservative systems, J. Appl. Mech. ASME 33, 451-452 (1966)
  • [3] A. O. Gilchrist, The free oscillations of conservative quasilinear systems with two degrees of freedom, Internat. J. Meeh. Sci. 3, 286-311 (1961)

Additional Information

DOI: https://doi.org/10.1090/qam/99734
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society